Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 181, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 28, 2012, 4:07 PM EDT for Bourbon County, Fayette County, Scott County, Kentucky. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2012, 4:07 PM EDT (20:07 UTC)
- Expired
- Mar 28, 2012, 4:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bourbon County, KY, Fayette County, KY, Scott County, KY
The radar
The Jackson,KY radar (KJKL), 125 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:12 PM EDT | HAIL 1 | Georgetown, KY | |
| Mar 28, 4:12 PM EDT | HAIL 1.25 | Georgetown, KY | FELL FOR ABOUT 7 MINUTES DOWNTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 2:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876
WUUS53 KLMK 282007
SVRLMK
KYC017-067-209-282030-
/O.NEW.KLMK.SV.W.0181.120328T2007Z-120328T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED MAR 28 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF GEORGETOWN...
* UNTIL 430 PM EDT
* AT 402 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR GREAT CROSSING...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
GEORGETOWN...
NEWTOWN AND NEW ZION...
LORADALE AND CENTERVILLE...
JIMTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3812 8436 3817 8466 3818 8465 3818 8467
3826 8466 3826 8434
TIME...MOT...LOC 2007Z 274DEG 36KT 3821 8458
WIND...HAIL <50MPH 1.00IN
$$
RS1 follow-up statement
975
WWUS53 KLMK 282028
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT WED MAR 28 2012
KYC017-067-209-282038-
/O.EXP.KLMK.SV.W.0181.000000T0000Z-120328T2030Z/
SCOTT KY-BOURBON KY-FAYETTE KY-
428 PM EDT WED MAR 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE...WESTERN
BOURBON AND SOUTHERN SCOTT COUNTIES WILL EXPIRE AT 430 PM EDT...
GOLFBALL SIZED HAIL HAS BEEN REPORTED OVER GEORGETOWN WITH THE
EARLIER THUNDERSTORMS. REPORT DAMAGE TO LOCAL LAW ENFORCEMENT AND
HAVE THEM RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LOUISVILLE.
AN ADDITIONAL SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR
SOUTHERN BOURBON AND NORTHERN FAYETTE COUNTY.
LAT...LON 3812 8436 3817 8466 3818 8465 3818 8467
3826 8466 3826 8434
TIME...MOT...LOC 2028Z 274DEG 36KT 3819 8431
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:07 PM EDT, 0 minutes earlier.
Area forecast discussion, Mar 28, 4:07 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 407 PM EDT WED MAR 28 2012 .Short Term (Tonight through Thursday Night)... Issued at 405 PM EDT Mar 28 2012 Surface and radar analysis shows a cold front right along the Ohio River. Strong to severe convection continues to fire just ahead of this feature. Airmass is fairly unstable south of the cold front where mixed layer CAPE values are in the 1000-1500 J/Kg range. The previous cap that was in place has mixed out according to the latest objective analysis and recent AMDAR soundings out of KSDF. With the front pressing southward into the unstable airmass, convection will likely continue to fire and pose a threat for damaging winds and large hail. Already, we've seen storms pulse up and produce large hail on the eastern side of the Louisville metro area. Other storms across the region are severe as well producing mainly large hail. This seems reasonable given the steepening mid-level lapse rates aloft which are promoting decent updraft strength. The good news is that the front is heading south and as this occurs, the threat of severe weather will come to an end from north to south. With the front already clearing southern Indiana, we'll be clearing out those counties with this forecast issuance. Elsewhere, we will continue likely PoPs in areas south of the Ohio River for the remainder of the afternoon and the early evening. Convection will gradually diminish this evening as we loose solar insolation and the PBL starts to stabilize. Overnight lows will cool into the the upper 40s to around 50 in the north with lower-middle 50s in the central and southern areas. High pressure and some ridging aloft will build into the region later tonight and Thursday resulting in a dry day across the region. Dry conditions are expected to persist into Thursday night as well. However a warm front will start to move back northward late Thursday night. This may result in some isolated showers developing late Thursday night, but the current guidance suggests that the best chances of rain would likely hold off until the day on Friday. Highs Thursday will range from the upper 60s to around 70 in the Bluegrass region with lower-middle 70s across the central and southern sections. Overnight lows Thursday night will cool back into the lower-middle 50s. .Long Term (Friday through Wednesday)... Updated at 300 PM EDT Mar 28 2012 A shortwave will swing through the Ohio Valley Friday. Models are advertising a stronger shortwave than previous forecasts. Gusty southwesterly flow ahead of this system will usher in warmer and more moist air to our region by Friday afternoon. Temperatures will range from the mid 70s to right around 80, PWAT values will climb over one inch, and the shortwave will create steep mid-level lapse rates. This combination will aid in producing roughly 1200-2200 J/kg of CAPE. While the main shortwave energy will track across our northern CWA (where the best chance of strong to possibly severe storms will be located), storms will be possible across the entire forecast area by Friday afternoon through the evening hours as the front pushes south. Wind and hail appear to be the main threats associated these storms. This is a relatively fast moving system, with the surface frontal boundary projected to be around the Kentucky/Tennessee border by Saturday morning and continuing to move south. A stray shower or two will be possible Saturday morning, but believe most of the activity will be south of the area. With the front through the forecast area, highs Saturday will be cooler, with upper 60s and low 70s expected. Temperatures will warm up Sunday under partly cloudy skies and southerly flow, with mid 70s to right around 80 expected. A cold front will approach the Mississippi River by midday Monday. This front is projected to quickly pass through the Ohio Valley by Monday night. There remains some model disagree on the timing, strength and moisture return associated with this front, but shower and thunderstorm chances will be possible Monday and into Monday evening. This will establish northwest flow aloft late Tuesday and Wednesday. Will go with a dry forecast Tuesday and Wednesday, but there is a hint that a shortwave will quickly move through the upper Ohio Valley within this northwest flow. This could produce some showers and thunderstorms Tuesday afternoon and evening across our northeast, but the chance looks limited at this time. As for temperatures Monday through Wednesday, Monday appears to be our warmest day with temps reaching the upper 70s and low 80s right ahead of the approaching cold front and stout southwesterly flow. Will cool things down Tuesday and Wednesday with the cold front now through the area. Temperatures should range from the mid 60s to low 70s, with overnight lows ranging from the mid 40s to low 50s. && .Aviation (18Z TAF Issuance)... Updated at 1257 PM EDT Mar 28 2012 In general, expect VFR conditions to prevail through much of the TAF period. Surface cold front is located across southern Indiana early this afternoon and is moving southward. As convective temperatures are reached, we should see a broken line of showers and thunderstorms develop along the advancing cold front. These storms will likely impact the KSDF and KLEX terminals between 28/18-22Z time frame. For now, will keep VCTS in the forecast at the terminals and will adjust the forecast as needed once convective trends and movement are established. Ahead of the front, southwest winds of 12-15kts with gusts up to 22-24kts will be possible. Winds will shift to the west and then northwest this evening as the front sinks south of the region. VFR conditions along with clearing skies is likely after 29/00Z at the terminals. Depending on the amount of rainfall this afternoon, patchy MVFR fog may be possible at KLEX and KBWG later tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......MJ Long Term........MJP Aviation.........MJ
Hazardous weather outlook, Mar 28, 10:50 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1050 AM EDT WED MAR 28 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-290800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1050 AM EDT WED MAR 28 2012 /950 AM CDT WED MAR 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL SWING SOUTHWARD THROUGH THE OUTLOOK AREA THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONT AND THESE STORMS COULD BECOME STRONG OR SEVERE. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THE HIGHEST THREAT OF SEVERE WEATHER IS EXPECTED TO BE SOUTH OF THE OHIO RIVER THIS AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE WILL MOVE ACROSS NORTHERN INDIANA ON FRIDAY. SCATTERED THUNDERSTORMS MAY DEVELOP FRIDAY AFTERNOON AND EVENING AHEAD OF A COLD FRONT. STRONG INSTABILITY AND MOISTURE MAY ALLOW SOME OF THESE STORMS TO BECOME SEVERE...WITH ISOLATED OCCURRENCES OF LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE POSSIBLE MONDAY...WITH LIGHTNING AND BRIEF HEAVY RAIN ACCOMPANYING ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS KENTUCKY ARE REQUESTED TO REPORT ANY LARGE HAIL OR DAMAGING WINDS THIS AFTERNOON TO THE NATIONAL WEATHER SERVICE. RAS/JSD/MJ
In the hours before
Special weather statement, Mar 28, 3:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT WED MAR 28 2012
KYZ037-041>043-049-282015-
BOURBON-CLARK-FAYETTE-HARRISON-NICHOLAS-
349 PM EDT WED MAR 28 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL...
AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF
CYNTHIANA TO 9 MILES EAST OF PARIS...AND MOVING EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PARIS...
CYNTHIANA...
CARLISLE...
BAREFOOT AND PLUM...
BARTERVILLE...
EAST UNION AND WESTON...
PLEASANT VALLEY AND MYERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3829 8384 3812 8407 3806 8405 3806 8420
3813 8447 3819 8445 3821 8440 3822 8442
3827 8444 3843 8441 3846 8405 3843 8396
3837 8391 3837 8388 3833 8384
TIME...MOT...LOC 1949Z 271DEG 31KT 3840 8419 3816 8410
AMSLocal storm report, Mar 28, 3:52 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 3 SSE SHELBYVILLE 38.18N 85.21W
03/28/2012 E0.70 INCH SHELBY KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200479
MRCLocal storm report, Mar 28, 3:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL BRANDENBURG 38.00N 86.18W
03/28/2012 E0.75 INCH MEADE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200480
MRCSpecial weather statement, Mar 28, 3:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EDT WED MAR 28 2012
KYZ034-035-038>040-282030-
ANDERSON-FRANKLIN-SHELBY-SPENCER-WOODFORD-
359 PM EDT WED MAR 28 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
PENNY SIZE HAIL...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF SHELBYVILLE...AND MOVING EAST AT
45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LAWRENCEBURG...
JUNTE AND WADDY...
HARRISONVILLE AND AVENSTOKE...
ALTON AND EVERGREEN...
NINEVAH AND FARMDALE...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
38 AND 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3795 8478 3795 8481 3797 8480 3796 8483
3802 8531 3816 8528 3818 8469
TIME...MOT...LOC 1959Z 278DEG 39KT 3810 8519
EERLocal storm report, Mar 28, 4:05 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 4 S STAMPING GROUND 38.21N 84.69W
03/28/2012 E1.00 INCH SCOTT KY TRAINED SPOTTER
FELL ABOUT 8 MINUTES...HAIL COVERED THE GROUNG.
&&
EVENT NUMBER LMK1200481
MRCLocal storm report, Mar 28, 4:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 4 SSW STAMPING GROUND 38.22N 84.71W
03/28/2012 E1.00 INCH SCOTT KY TRAINED SPOTTER
ALONG HIGHWAY 460 IN FAR WESTERN SCOTT COUNTY.
&&
EVENT NUMBER LMK1200482
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:50 PM EDT | Special Weather Statement | LMK | Harrison | 25 min |
| Mar 28, 2:54 PM EDT | Special Weather Statement | LMK | Jefferson | 36 min |
| Mar 28, 3:02 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 28 min |
| Mar 28, 3:20 PM EDT | Special Weather Statement | LMK | Bourbon | 25 min |
| Mar 28, 3:27 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 33 min |
| Mar 28, 3:29 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 31 min |
| Mar 28, 3:34 PM EDT | Special Weather Statement | LMK | Franklin, Scott | 26 min |
| Mar 28, 3:39 PM EDT | Special Weather Statement | LMK | Meade | 36 min |
| Mar 28, 3:40 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 35 min |
| Mar 28, 3:42 PM EDT | Special Weather Statement | LMK | Spencer | 33 min |
| Mar 28, 3:49 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 26 min |
| Mar 28, 3:55 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 24 min |
| Mar 28, 3:59 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 31 min |
| Mar 28, 4:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Shelby, Woodford | 31 min |
| Mar 28, 4:21 PM EDT | Special Weather Statement | LMK | Nicholas | 9 min |
| Mar 28, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 18 min |
| Mar 28, 4:36 PM EDT | Special Weather Statement | LMK | Washington | 24 min |
| Mar 28, 4:44 PM EDT | Special Weather Statement | LMK | Jessamine | 31 min |
| Mar 28, 4:57 PM EDT | Special Weather Statement | LMK | Clark | 3 min |
| Mar 28, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Jessamine, Madison | 24 min |
| Mar 28, 5:12 PM EDT | Special Weather Statement | LMK | Hardin | 33 min |
| Mar 28, 5:40 PM EDT | Special Weather Statement | LMK | Madison | 20 min |
| Mar 28, 6:41 PM EDT | Special Weather Statement | LMK | Lincoln | 34 min |
| Mar 28, 6:46 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 19 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.